MAUDE Adverse Event Report: ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number ROTATION LASSO, 90 DEG TIP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 23-dec-2025, a sales representative reported via phone that an ar-6065-90 rotation lasso, 90° experienced an issue during a procedure on(b)(6) 2025.The white knob did not rotate as intended while the device was in use inside the patient.All components were successfully removed, and the procedure was completed using an alternate product without delay.No patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including obstruction on the cannulation, preventing the device's proper function and/or surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
ROTATION LASSO, 90 DEG TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24039348
Report Number1220246-2026-00162
Device Sequence Number13359095
Product Code LXH
UDI-Device Identifier00888867288652
UDI-Public(01)00888867288652(11)250801(17)300731(10)5202170786
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROTATION LASSO, 90 DEG TIP
Device Catalogue NumberAR-6065-90
Device Lot Number5202170786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown